The general shifted Jacobi matrix method for solving generalized pantograph equations

Z. Kalateh Bojdi, S. Ahmadi-Asl, A. Aminataei

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, the general shifted Jacobi matrix method is applied to solve the generalized pantograph equations. Explicit formulae which express the Jacobi expansion coefficients for the shift of derivatives and moments of any differentiable function in terms of the original expansion coefficients of the function itself are given in the matrix form. The main importance of the approach is that using this scheme reduces solving the generalized pantograph equations to solve a system of linear algebraic equations, thus greatly simplifying the problem. Some experiments are given to demonstrate the validity and applicability of the method.

Original languageEnglish
Pages (from-to)781-794
Number of pages14
JournalComputational and Applied Mathematics
Volume33
Issue number3
DOIs
Publication statusPublished - Oct 2014
Externally publishedYes

Keywords

  • General Jacobi matrix method
  • Generalized pantograph equations

Fingerprint

Dive into the research topics of 'The general shifted Jacobi matrix method for solving generalized pantograph equations'. Together they form a unique fingerprint.

Cite this